# SDR CALA2014081801128

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 24.75 HAS INBD AFT FLANGE A HOLE WITHOUT MARKING AT STATION 727B.  ACCOMPLISHED REPAIR AT CABIN SEAT TRACK FLOORBEAM IAW ECRA 53-20-02294.  THIS ECRA PROVIDES APPROVED PERMANENT REPAIR INSTRUCTIONS FOR THE DAMAGED CHORD.
